# SDR DL72S960824

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH CRACK IN NOSE W/W PRESSURE DECK SKIN AT STA 270 AT APPROX RBL 14.  REPAIRED PER SRM 53-10-9.
